Journal of Mathematical Sciences

, Volume 123, Issue 6, pp 4577–4579

On Backward Uniqueness for Parabolic Equations

  • L. Escauriaza
  • G. Seregin
  • V. Šverák
Article

DOI: 10.1023/B:JOTH.0000041475.11233.d8

Cite this article as:
Escauriaza, L., Seregin, G. & Šverák, V. Journal of Mathematical Sciences (2004) 123: 4577. doi:10.1023/B:JOTH.0000041475.11233.d8
  • 159 Downloads

Abstract

We prove a backward uniqueness result for the heat operator with variable lower order terms, which implies the full regularity of L3,∞-solutions of the three-dimensional Navier–Stokes equations. Bibliography: 12 titles.

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • L. Escauriaza
    • 1
  • G. Seregin
    • 2
  • V. Šverák
    • 3
  1. 1.Departamento de MatemáticasUniversidad del PaísVascoSpain
  2. 2.St.Petersburg Department of the Steklov Mathematical InstituteU.S.A
  3. 3.School of MathematicsUniversity of MinnesotaUSA

Personalised recommendations